Advertisement

On the Benefit of Different Additional Regularity for the Weakly Coupled Systems of Semilinear Effectively Damped Waves

  • Abdelhamid Mohammed Djaouti
Article

Abstract

This paper is devoted to study the global existence of small data solutions to the Cauchy problem for weakly coupled systems of semilinear effectively damped waves, where the data have different additional regularities and different power nonlinearities.

Keywords

Weakly coupled hyperbolic systems damped wave equations Cauchy problem global existence \(L^{2}\)-decay effective dissipation small data solutions additional regularity 

Mathematics Subject Classification

35L52 35L71 

References

  1. 1.
    D’Abbicco, M., Lucente, S., Reissig, M.: Semi-linear wave equations with effective damping. Chin. Ann. Math. 34B(3), 345–380 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Hajaiej, H., Molinet, L., Ozawa, T., Wang, B.: Necessary and sufficient conditions for the fractional Gagliardo-Nirenberg inequalities and applications to Navier-Stokes and generalized boson equations. Harmon. Anal. Nonlinear Partial Differ. Equ. B26, 159–175 (2011)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Mohammed Djaouti, A., Reissig, M.: Weakly coupled systems of semilinear effectively damped waves with time-dependent coefficient, different power nonlinearities and different regularity of the data. SubmittedGoogle Scholar
  4. 4.
    Narazaki, T.: Global solutions to the Cauchy problem for the weakly coupled of damped wave equations: Discrete Contin. Dyn. Syst. 592–601 (2009)Google Scholar
  5. 5.
    Nishihara, K., Wakasugi, Y.: Critical exponent for the Cauchy problem to the weakly coupled wave system. Nonlinear Anal. Theory Methods Appl. 108, 249–259 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Sun, F., Wang, M.: Existence and nonexistence of global solutions for a non-linear hyperbolic system with damping. Nonlinear Anal. Theory Methods Appl. 66, 2889–2910 (2007)CrossRefzbMATHGoogle Scholar
  7. 7.
    Wirth, J.: Asymptotic properties of solutions to wave equations with time-dependent dissipation. PhD Thesis, TU Bergakademie Freiberg (2004)Google Scholar
  8. 8.
    Wirth, J.: Wave equations with time-dependent dissipation II. Effective dissipation. J. Differ. Equ. 232, 74–103 (2007)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Faculty for Mathematics and Computer ScienceTechnical University Bergakademie FreibergFreibergGermany

Personalised recommendations